File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the stability of projections of balanced realizations

TitleOn the stability of projections of balanced realizations
Authors
Issue Date1997
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/laa
Citation
Linear Algebra And Its Applications, 1997, v. 257 n. 1-3, p. 163-182 How to Cite?
AbstractThis paper generalizes a stability property concerning the state matrix of a balanced realization established by Pernebo and Silverman. It is shown that stability is preserved under a general projection of the state matrix provided that the Hankel singular values of the realization are distinct. A necessary and sufficient condition for the case with nondistinct Hankel singular values is also established. © Elsevier Science Inc., 1997.
Persistent Identifierhttp://hdl.handle.net/10722/73652
ISSN
2015 Impact Factor: 0.965
2015 SCImago Journal Rankings: 0.837
References

 

DC FieldValueLanguage
dc.contributor.authorLam, Jen_HK
dc.contributor.authorHung, YSen_HK
dc.date.accessioned2010-09-06T06:53:27Z-
dc.date.available2010-09-06T06:53:27Z-
dc.date.issued1997en_HK
dc.identifier.citationLinear Algebra And Its Applications, 1997, v. 257 n. 1-3, p. 163-182en_HK
dc.identifier.issn0024-3795en_HK
dc.identifier.urihttp://hdl.handle.net/10722/73652-
dc.description.abstractThis paper generalizes a stability property concerning the state matrix of a balanced realization established by Pernebo and Silverman. It is shown that stability is preserved under a general projection of the state matrix provided that the Hankel singular values of the realization are distinct. A necessary and sufficient condition for the case with nondistinct Hankel singular values is also established. © Elsevier Science Inc., 1997.en_HK
dc.languageengen_HK
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/laaen_HK
dc.relation.ispartofLinear Algebra and Its Applicationsen_HK
dc.rightsLinear Algebra and Its Applications. Copyright © Elsevier Inc.en_HK
dc.titleOn the stability of projections of balanced realizationsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0024-3795&volume=257&spage=163&epage=182&date=1997&atitle=On+the+stability+of+projections+of+balanced+realizationsen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.emailHung, YS:yshung@eee.hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.identifier.authorityHung, YS=rp00220en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-0039460183en_HK
dc.identifier.hkuros25714en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0039460183&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume257en_HK
dc.identifier.issue1-3en_HK
dc.identifier.spage163en_HK
dc.identifier.epage182en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridHung, YS=8091656200en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats